maybe hitting my first stall

bamagirl26

Explorer
Joined
Jul 14, 2026
Messages
383
Reaction score
332
Location
NE
Four weeks at 2.5, then 3mg for 3 weeks. That is the whole of my tirz history so far, and it is still a low dose. And this week the scale went UP a pound, with exercise and a daily calorie deficit behind me. Net since Aug 5th: a pound gained. It doesnt make ANY sense, since my food and my workout burn should have taken 5 off me.

Once again my worry is that I am not eating ENOUGH calories - and even so, I ought to be losing. So I will see out my last week of 3 and hope the scale turns (though I am off on vacation this week and will be eating out a good bit)

Low and slow was the plan, but I do not like that number climbing (granted, it is not 5 lbs, so it is probs water and intestinal retention - TMI). But damn! Cmon fat, just go away!!!!! One jab of 3.5 this week is tempting, except the low dose still has my appetite GONE, and I dont wanna wreck this girly trip with my daughters.
 
spanky2026 said:

The lowest Tirz doses exist mainly to let your system get acclimated to the med - the real work happens further up the scale. Yes, I know, plenty of SM folks post about staying on low dose forever and losing 1000 pounds anyway, yada yada. That does not cancel out what the clinical studies showed.
My reddit adventure lasted only three months before it got too sad to keep reading.

So many people are not losing weight, many of them on very low doses, and then 1500 people pile in telling them to wait until their "stall" has run at least a month before they even consider changing anything - or telling them that months without loss means they need to eat more. It is depressing. I could not watch it any longer.

When I felt the returns diminishing, I titrated up. Calories have been tracked every single day. I have eaten in a deficit almost every single day, and every week since January, and I have lost weight every week since January. Deprived is not how I feel.

Even with grey pricing these days, I am not going to waste money by failing to do everything I can to work with these meds.

Exercise, especially the heavy kind, will leave you retaining water. Hydrate, get your electrolytes, and give yourself some easy days - but if it drags past a week or two, you have to take another look at calories.
 
Thanks everyone, good to know im not alone here! Because of vaca and all the restaurant meals coming up, I will stay where I am for one more week; after that I will probs move it up. There is no sense in grinding out 15 mile hilly bike rides, adding strength training workouts, AND dieting if the weight will not shift! Cutting calories further is not realistic - im probs at like 1200 a day, and the rides chew through a big chunk of that. Still, I did lose 10 (9 lbs as of now), so no complaints from me. And honestly, maybe I AM putting on muscle from the rides (my legs needed more muscle, so I will happily take that!)
 
Back
Top